# SDR AALA20171203006

- Difficulty date: December 2, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 92,707 hours, 14,893 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 195
- Condition: Faulty
- Location: Zone 200
- Part time: 113,954 hours, 17,518 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, RECEIVED ELEVATOR FEEL STATUS MESSAGE. RETURNED TO JFK PER TECHNICIAN. REPLACED ELEVATOR FEEL COMPUTER PER AMM 27-31-19 AND SUCCESSFULLY COMPLETED ALL OPERATIONS AND LEAKS CHECKS.
